# SDR 2022F00232

- Difficulty date: May 8, 2022
- Submitted: May 17, 2022
- Operation: General aviation
- Make and model: Boeing 737-36N
- Aircraft serial: 28563
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

STRONG NOISE AND VIBRATION DOOR 1L. CORRECTIVE ACTION:HAS BEEN CHANGED DOOR 1L IAW AMM 52-11-00/401 AND ADJUSTED TEST NORMAL IAW AMM 52-11-00/501
